MathSciNet Relay Station
MathSciNet bibliographic data
MR2418970 (2009b:34206) 34K11 (34K40)
Karpuz, Başak; Öcalan, Özkan Oscillation criteria for some classes of linear delay differential equations of first-order. Bull. Inst. Math. Acad. Sin. (N.S.) 3 (2008), no. 2, 293–314.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement